“Papers of School of Physics”
Pages:
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209
210
211
212
213
214
215
216
217
218
219
220
221
222
223
224
225
226
227
2021. A.M. Ghezelbash,
On the Exceptional Gauged WZW Theories,
Mod. Phys. Lett. A 14(1999), 199-204 [abstract]
MR hep-th/98110092022. M.R. Rouhani, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Penetration of HF Field into A Semibounded Plasma,
Phys. Plasmas 6(1999), 797-801 [abstract]
2023. R. Abbaspur and H. Arfaei,
Distributed Systems of Intersecting Branes at Arbitrary Angles,
Nucl. Phys. B 541(1999), 386-440 [abstract]
MR hep-th/98031622024. J. Davoudi and S. Rouhani,
PDF's of the Burgers Equation on the Semiline with Fluctuating Flux at the Origin,
Phys. Lett. A 257(1999), 158-164 [abstract]
2025. M.A. Vesaghi and A. Shafiekhani,
Jahn-Teller Effect in Diamond Like Carbon,
J. Phys. D: Appl. Phys. 32(1999), L101-L104 [abstract]
MR cond-mat/98120512026. E. Abdalla, N. Afshordi, K. Khodjaste and R. Mohayaee,
A Dynamical Approach to A Self Similar Universe,
Astronomy & Astrophysics 345(1999), 22-28 [abstract]
MR astro-ph/98031872027. K. Kaviani and A. Dalafi Rezaei,
Pauli Paramagnetic Gas in the Riemannian Geometri,
Phys. Rev. E 60(1999), 3520 [abstract]
MR cond-mat/98120542028. H. Salehi and H.R. Sepangi,
Duality, Time Asymmetry and the Condensation of Vacuum,
Phys. Lett. A 251(1999), 95-99 [abstract]
MR hep-th/98102072029. M.M. Sheikh-Jabbari,
Super Yang-Mills Theory on Noncommutative Torus from Open Strings Interactions,
Phys. Lett. B 450(1999), 119-125 [abstract]
MR hep-th/98101792030. F. Ardalan, H. Arfaei and M.M. Sheikh-Jabbari,
Noncommutative Geometry from Strings and Branes,
JHEP 2(1999), 016 [abstract]
MR hep-th/9810072back to top
Pages:
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
32
33
34
35
36
37
38
39
40
41
42
43
44
45
46
47
48
49
50
51
52
53
54
55
56
57
58
59
60
61
62
63
64
65
66
67
68
69
70
71
72
73
74
75
76
77
78
79
80
81
82
83
84
85
86
87
88
89
90
91
92
93
94
95
96
97
98
99
100
101
102
103
104
105
106
107
108
109
110
111
112
113
114
115
116
117
118
119
120
121
122
123
124
125
126
127
128
129
130
131
132
133
134
135
136
137
138
139
140
141
142
143
144
145
146
147
148
149
150
151
152
153
154
155
156
157
158
159
160
161
162
163
164
165
166
167
168
169
170
171
172
173
174
175
176
177
178
179
180
181
182
183
184
185
186
187
188
189
190
191
192
193
194
195
196
197
198
199
200
201
202
203
204
205
206
207
208
209
210
211
212
213
214
215
216
217
218
219
220
221
222
223
224
225
226
227